MAUDE Adverse Event Report: EXACTECH, INC. COCR FEM HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. COCR FEM HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 142-32-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.Related- mfr #1038671-2021-00357 report 1 of 2.H11.Additional manufacturer narrative- report 2 of 2.D10.Concomitant devices: (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long, (b)(6), 130-32-52 - nv gxl linr, ntrl, 32mm id, group 2 cups, (b)(6), 164-12-12 - novation element ro x/o sz 12, (b)(6), 186-01-54 - integrip cc, cluster 54mm, g2.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Event or Problem Description
As reported, the male patient had his left poly insert and femoral head revised due to signs of osteolysis.The femur was dislocated, the cocr femoral head removed, stem was well fixed, turned to the cup and removed the liner.After attempts to remove with osteotome, a bone screw was placed to remove the liner.The cup was well fixed, and the patient received a new g2 lipped e poly and a new biolox head.Their left hip was revised approximately 7 years 3 months after their initial implantation.Patient was last known to be in stable condition following the event.There is no additional information available.
 
Additional Manufacturer Narrative
1038671-2021-00357.Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2021-00357.

Brand Name
COCR FEM HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19741751
Report Number1038671-2024-02391
Device Sequence Number7991295
Product Code JDI
UDI-Device Identifier10885862026835
UDI-Public10885862026835
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Catalogue Number142-32-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale